TU Berlin

Fachgebiet Algorithmische AlgebraPublications

Inhalt des Dokuments

zur Navigation

Search for Publication

Suche nach Publikationen




All Publications

Peter Bürgisser, A. G. R. O. M. W. A. W. - Alternating minimization, scaling algorithms, and the null-cone problem from invariant theory, Preprint 2017.


Carlos Améndola, K. K. S. L. D. M. B. S. J. S. P. T. M. Z. - Computing Tropical Varieties in Macaulay2, Preprint 2017.


Breiding, P. and Vannieuwenhoven, N. - A Riemannian Trust Region Method for the Canonical Tensor Rank Approximation Problem, Preprint 2017.



Kohn, K., Sturmfels, B. and Trager, M. - Changing Views on Curves and Surfaces, Preprint 2017.


Kohn, K. and Deuker, E. U. - The Complex of Non-Chromatic Scales, Preprint 2017.


Kohn, K. and Deuker, E. U. - Der Komplex der nicht-chromatischen Skalen. Mitteilungen der DMV 25(1) pp. 17-25, 2017.


Cucker, F., Bürgisser, P. and Lairez, P. - Computing the homology of basic semialgebraic sets in weak exponential time, Preprint 2017.


Bürgisser, P., Christandl, M., Mulmuley, K. D. and Walter, M. - Membership in moment polytopes is in NP and coNP. SIAM Journal on Computing 46(3) pp. 972-991, 2017.


Kohn, K., Nødland, B. I. U. and Tripoli, P. - Secants, bitangents, and their congruences, Preprint 2017.



Bürgisser, P. and Ikenmeyer, C. - Fundamental invariants of orbit closures. Journal of Algebra , 2017.


Hüttenhain, J. - Geometric complexity theory and orbit closures of homogeneous forms. Dissertation, Technische Universität Berlin 2017.


Breiding, P. - Numerical and Statistical Aspects of Tensor Decompositions. Dissertation, Technische Universität Berlin 2017.


Bürgisser, P. and Lerario, A. - Probabilistic Schubert Calculus, Preprint 2016.


Navigation

Direktzugang

Schnellnavigation zur Seite über Nummerneingabe